# SDR 0003302769

- Difficulty date: September 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- Aircraft time: 59,822 hours, 34,562 cycles
- Engine: Pwa JT8D17R
- Engine time: 55,172 hours, 33,215 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Compressor
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO DEN, THE FLIGHT CREW RECEIVED A WINDSHEAR ALERT.  THE ENGINE THROTTLES WERE ADVANCED PER PROCEDURES AND THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  AFTER THE WINDSHEAR ALERT, THE NR 2 ENGINE WAS RETARDED TO IDLE AND AN EMERGENCY WAS DECLARED.  THE FLIGHT LANDED AT DEN WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND SCHEDULED AN ENGINE REPLACEMENT.  ADDITIONAL INFORMATION TO FOLLOW.
